# SDR CALA9802045

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN DENTED AT STA 1942, STRINGERS 51-52.  THE DENTED AREA WAS TRIMMED OUT AND REINFORCED WITH INNER AND OUTER DOUBLERS IAW SRM 53-20-00, FIGURE 6, 51-21-01, AND 51-31-01.
